3 Fat Chicks on a Diet Weight Loss Community

3 Fat Chicks on a Diet Weight Loss Community (https://www.3fatchicks.com/forum/)
-   Depression and Weight Issues (https://www.3fatchicks.com/forum/depression-weight-issues-76/)
-   -   Wellbutrin and Lexapro (https://www.3fatchicks.com/forum/depression-weight-issues/228386-wellbutrin-lexapro.html)

StarryEyes86 03-19-2011 11:03 AM

Wellbutrin and Lexapro
 
I've been on wellbutrin and lexapro for almost a month now. I love how the wellbutrin killed my appetite because I'm making healthier decisions. I feel much better and feel like myself again. I've also been going to therapy every two weeks which has been great.

But I have one issue...

Lexapro.

While my anxiety is gone...my libido is too. It's so frustrating! I'm even seeing a really hott guy and when we mess around...it just doesn't do it. UGH! Does anyone have tips on getting that back? It's so bad that I can't even "self-service" myself if you know what I mean :o I'm seeing my doctor on Tuesday and my therapist emailed her my concerns.

marie81 03-19-2011 11:17 AM

I have the same problem with Lexapro i have been on it 2 months and still no sign of the libido coming back :(
Best thing is to talk to the docs see if they can do anything.
Good luck xx

its me renee 03-21-2011 09:46 PM

I had the same problem with libido when I was taking Lexapro for the first 2 maybe 3 months. I can so relate to your post about what you are going through with Lexapro. Try not to think about and out of no where that old feeling will come back (wishful thinking)

goal4agirl 03-22-2011 12:08 PM

Hi Starry!
My husband has been on Lexapro for 4 years now. Almost immediately he had these same side effects. We were constantly talking to his Dr. about this problem and he suggested Viagra. But you see the problem with Lexapro or other meds like these (I was on Zoloft and had the same prob) is that you are unable to have a climax. We could never seem to be able to make our doctor understand.
Recently my husband had a bad set back (family member suicide) and he had to see a Psychiatrist to help him sort through all the pain and depression. While they were talking he asked my husband about his sex life. My husband told him Lexpro had really put an end to that. The doctor told him to take Wellbutrin along with the Lexapro. He said that the Wellbutrin "should" end all the sexual side effects that the Lexpro is causing. He said it will take about 6-8 weeks for the Wellbutrin to work.
So Starry- it has been a month for you now- you are feeling the Lexapro side effects bad now. I would give it a few more weeks and see if this improves. Also I would ask my doctor about some testosterone cream if that would be safe to use.
I'm sory this has been so long- but this has been our story and I hope it does help http://www.freesmileys.org/smileys/smiley-love071.gif

Txalupa 04-04-2011 12:05 PM

I'm the same. Lexapro. Way less anxious. Nothing going on downstairs.

Asheline 04-05-2011 06:33 PM

Starry:
I definitely am having the same experience with Lexapro (i take the generic form of it, citalopram). Orgasms don't happen. It really sucks, but I have decided it is better than the alternative of being sick with anxiety and so low and depressed. I hope to someday come off of the drug when I am in a more stable place in my life. Definitely talk to your doctor :-)

Asheline 04-05-2011 06:34 PM

p.s. Roller derby is awesome !! :-)


All times are GMT -4. The time now is 12:51 PM.


Copyright 2018 MH Sub I, LLC dba Internet Brands. All rights reserved. Use of this site indicates your consent to the Terms of Use.